20-Somethings - Fertility Drugs + Bloat




View Full Version : Fertility Drugs + Bloat


MaddieBPhoto
09-12-2013, 08:31 PM
After 3 miscarriages since August 2012, I am finally doing a round of Clomid. I've worked my butt to lose the weight, and now I'm a little nervous about weight gain & pregnancy. I was up about 2lbs while I took the Clomid for 5 days, but I think I'm heading back down.

Anyone else doing fertility treatments?


ChickieChicks
09-12-2013, 09:09 PM
Not at the moment, but probably next summer. Worried about the weight gain, too.

goldengirlamy
09-13-2013, 05:46 AM
Girl 2 pounds is nothing! Focus on the fact that you have lost so much and you are working towards something so amazing! I had a M/C this past July after a year of trying to have a baby, but not committing to weight loss. Losing weight, being healthier and having healthy habits is now a priority with graduate school. I'm in school for another year, so I'm looking at it as one year to change my life.

Don't sweat the small stuff and look towards the bigger picture!

2lbs is NOTHING! It could be anything, it could be water weight, it could be your body digesting slower because of the Clomid, really, it's nothing to worry about, Just keep up your healthy habits and it will be fine!


elvislover324
09-13-2013, 11:11 AM
Sorry to hear about your miscarriages. :hug:

I just did 3 months of Clomid with the Ovidrel trigger shot and gained each week I took the Clomid. It's just water retention, nothing to worry about. It was gone the week after for me and it was about 2lbs each time.

Good luck with the Clomid, it works miracles for some but didn't for me. I'm moving on to IVF this month and both petrified and hopeful.